Scattering characteristics of two-dimensionally periodic impedance surface

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We present here an exact formulation for the three-dimensional (3-D) boundary-value problem of plane wave scattering by a two-dimensionally (2-D) periodic impedance surface in a uniform medium. The scattering characteristics of such a structure are rigorously analyzed in terms of the complete set of both TE-and TM-polarized plane waves in the uniform medium. Extensive numerical results are given to illustrate physical phenomena associated with the structure.

Original languageEnglish
Pages (from-to)1521-1527
Number of pages7
JournalIEEE Transactions on Antennas and Propagation
Volume48
Issue number10
DOIs
StatePublished - 1 Oct 2000

Fingerprint Dive into the research topics of 'Scattering characteristics of two-dimensionally periodic impedance surface'. Together they form a unique fingerprint.

Cite this